# SDR 2005UALA00704

- Difficulty date: July 23, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 49,618 hours, 27,251 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58781
- Condition: Damaged
- Location: Row 15 Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTS STRIP INOP FROM ROW NR 15 AFT.  REPLACED CABLE.
